Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from loose motions, weakness after typhoid infection. Sonography, stool test normal. Treatment?

Hello sir, I got typhoid in 2009. And because of that I got loose motion. After long treatment typhoid was cured. But till now I am facing loose motion and weakness problem. I tried all types of medicines. I got through sonography , endoscopy and stool test , blood test, urine test. Everything is perfect. But still I am facing the problem. Please help me out...
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pediatrician 's  Response
Feb 2013
Thank you for your query,
The persistent loose motion is due to chronic diarrhea and further evaluation is needed to know the cause of this diarrhea like any malabsorption, giardiasis, intolerance to any food or any gluten sensitive enteropathy.
Some times Irritable bowel syndrome will present with intermittent loose stools and the findings will be normal.
So I advise you to consult your General Physician and be in regular follow up to make a diagnosis as it will take time in such cases.
Hope I have answered your query.
Answered: Sun, 17 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor